JournalszaaVol. 33, No. 3pp. 271–288

Regularity Results for a Cahn-Hilliard-Navier-Stokes System with Shear Dependent Viscosity

  • Maurizio Grasselli

    Politecnico di Milano, Italy
  • Dalibor Pražák

    Charles University, Prague, Czech Republic
Regularity Results for a Cahn-Hilliard-Navier-Stokes System with Shear Dependent Viscosity cover
Download PDF

Abstract

We analyze a di ffuse interface model describing the behavior of a mixture of two incompressible fluids. More precisely, we consider Navier-Stokes type equations with power-law like shear dependent viscosity. Such equations are nonlinearly coupled with a convective Cahn-Hilliard equation for the order parameter. The resulting system is endowed with no-slip and no-flux boundary conditions. We prove some regularity properties of weak solutions under rather general conditions. This is a generalization of previous results already proven for single fluids. Some consequences of such results are also addressed.

Cite this article

Maurizio Grasselli, Dalibor Pražák, Regularity Results for a Cahn-Hilliard-Navier-Stokes System with Shear Dependent Viscosity. Z. Anal. Anwend. 33 (2014), no. 3, pp. 271–288

DOI 10.4171/ZAA/1511